MAUDE Adverse Event Report: TORNIER INC TORNIER PERFORM REVERSED PERIP SCREW 5.0MMX38MM STERILE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC TORNIER PERFORM REVERSED PERIP SCREW 5.0MMX38MM STERILE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWJ738
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
It was reported that, during a reverse shoulder replacement at the the stage of implanting the peripheral screws, the consultant attempted to remove the 38mm dwj738 screw in order to replace it with a smaller size.While the screw was being removed from the baseplate, the screw snapped.The break occurred with part of the screw remaining embedded inside the baseplate, positioned within the patient¿s glenoid.Due to the nature of the breakage, it was not possible to extract the remaining portion of the screw from either the baseplate or the patient¿s glenoid.As a result, the retained fragment had to be left in situ.
 
Event or Problem Description
It was reported that, during a reverse shoulder replacement at the stage of implanting the peripheral screws, the consultant attempted to remove the 38mm dwj738 screw in order to replace it with a smaller size.While the screw was being removed from the baseplate, the screw snapped.The break occurred with part of the screw remaining embedded inside the baseplate, positioned within the patient¿s glenoid.Due to the nature of the breakage, it was not possible to extract the remaining portion of the screw from either the baseplate or the patient¿s glenoid.As a result, the retained fragment had to be left in situ.
 
Additional Manufacturer Narrative
Correction to clinical sign code: corrected from foreign body in patient to no clinical signs or symptoms, and the health impact code was corrected from minor injury to blank.The other code was retained.The reported event could not be confirmed since the device was not returned for evaluation, and no other evidence was provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material-, manufacturing-, or design-related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event, as well as the affected device, must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
TORNIER PERFORM REVERSED PERIP SCREW 5.0MMX38MM STERILE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23817124
Report Number0001649390-2025-00944
Device Sequence Number9386736
Product Code PHX
UDI-Device Identifier00846832091270
UDI-Public(01)00846832091270(11)240815(17)290815(21)AG9768026
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K161742
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDWJ738
Device Lot NumberAG9768
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown